My problem is I have had control over my BS but suddenly since Nov 2nd 2011 my numbers have reached anywhere from 475 being the highest and 324 being the lowest. I was on metformin 500 it was just changed to 1000mg today. My vision is blurrry, I am fatigued all the time, and yesterday ketones came up in my urine. This is all new to me so I really dont know what it all means. So I went back to the dr today and he uped my metformin to 1000mg, gave me actos and also glucotrol. Are these medications dangerous? Amazingly enough he said take them with food so I made a simple meal and took the meds while my BS was 378, 2 hrs later I checked again and it was at 350 so I thought the meds were working but now 3 hrs later my sugar is up to 396. The meds did nothing. can someone say something to help me not panic. well thanks for taking the time to read my cofusion lol hope to hear from anyone. If not then have a good night to you all.
Next Discussion: HELP! Why are my blood sugars so low? »